BibTeX record journals/ijcm/Sheni096

download as .bib file

@article{DBLP:journals/ijcm/Sheni096,
  author       = {Hong Sheni and
                  David J. Evans},
  title        = {Fast sequential and parallel algorithms for finding extremal sets},
  journal      = {Int. J. Comput. Math.},
  volume       = {61},
  number       = {3-4},
  pages        = {195--211},
  year         = {1996},
  url          = {https://doi.org/10.1080/00207169608804512},
  doi          = {10.1080/00207169608804512},
  timestamp    = {Wed, 15 May 2019 18:32:46 +0200},
  biburl       = {https://dblp.org/rec/journals/ijcm/Sheni096.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics